ICD-10 Diagnosis Code T49.91XA

Poisoning by unsp topical agent, accidental, init

Diagnosis Code T49.91XA

ICD-10: T49.91XA
Short Description: Poisoning by unsp topical agent, accidental, init
Long Description: Poisoning by unspecified topical agent, accidental (unintentional), initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T49.91XA

Valid for Submission
The code T49.91XA is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Topical skin/eye/ENT/dental drugs (T49)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T49.91XA is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Accidental poisoning caused by drug primarily affecting mucous membrane
  • Accidental poisoning caused by drugs primarily affecting skin, mucous membrane, ophthalmological, otorhinolaryngological and dental drugs
  • Accidental poisoning caused by skin drug
  • Eye, otorhinolaryngological, skin and dental drug poisoning
  • Miscellaneous topical preparations poisoning
  • Overdose of drug groups and agents primarily acting on the skin
  • Poisoning caused by skin AND/OR mucous membrane drug
  • Topical dermatological preparation overdose

Previous Code
Previous Code T49.91
Next Code
T49.91XD Next Code